MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-C6

HAMILTON MEDICAL AG HAMILTON-C6
Model Number 160021
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag reference number: (b)(4) investigation ongoing.
 
Event or Problem Description
Hamilton medical ag received the following event description: upon admission, the patient was ventilated using a hamilton c6 ventilator.Initial blood gas analysis showed a co2 level of 38 mmhg.Approximately 90 minutes later, the patient¿s co2 level rose to 122 mmhg.During this time, clinical staff observed an abnormal audible noise coming from the expiratory valve (exhalation block) of the ventilator.The ventilator was exchanged with another one.Following the swap, the patient¿s co2 levels dropped immediately to 40 mmhg.No harm to the patient was reported.

Brand Name
HAMILTON-C6
Common Device Name
HAMILTON-C6
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer Contact
alina liliana valean
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key25076709
Report Number3001421318-2026-00253
Device Sequence Number10695172
Product Code CBK
UDI-Device Identifier07630002808590
UDI-Public(01)07630002808590(11)180807(240)160021
Combination Product (Y/N)N
Initial Reporter CountryCS
PMA/510(K) Number
K201658
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number160021
Device Catalogue Number160021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2026
Initial Report FDA Received Date05/05/2026
Date Device Manufactured08/07/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown